Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SERIES SUMMATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 513

  • Page / 21
Export

Selection :

  • and

SOME COMBINATORIAL IDENTITIES OF SARMANOV, SEVAST'YANOV AND TARAKANOV.CARLITZ L.1977; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1977; VOL. 22; NO 2; PP. 235-240; BIBL. 3 REF.Article

EXPLICIT EVALUATION OF CERTAIN EXPONENTIAL SUMSCARLITZ L.1979; MATH. SCAND.; DNK; DA. 1979; VOL. 44; NO 1; PP. 5-16; BIBL. 2 REF.Article

ON PROFESSOR HUA'S ESTIMATE OF EXPONENTIAL SUMS.CHEN JING RUN.1977; SCI. SINICA; CHINE; DA. 1977; VOL. 20; NO 6; PP. 711-719; BIBL. 4 REF.Article

SOMMATION DE CERTAINES SERIES DE FOURIER-BESSELGRYSA K.1977; MECH. TEOR. STOSOW.; POLSKA; DA. 1977; VOL. 15; NO 2; PP. 205-214; ABS. RUSSE ANGL.; BIBL. 10 REF.Article

THE REFORMULATION OF AN INFINITE SUM VIA SEMIINTEGRATIONOLDHAM KB.1983; SIAM JOURNAL ON MATHEMATICAL ANALYSIS; ISSN 0036-1410; USA; DA. 1983; VOL. 14; NO 5; PP. 974-981; BIBL. 15 REF.Article

ABSOLUTE SUMMABILITY FACTORS OF INFINITE SERIE BY NOERLUND MEANSAHMAD ZU; SIDDIQUI ZU.1980; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1980; VOL. 11; NO 6; PP. 737-748; BIBL. 6 REF.Article

ON !NP, GAMMA , ALPHA !K SAMMABILITY OF INFINITES SERIES.SARFARAZ UMAR; KHAN HH.1977; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1977; VOL. 8; NO 7; PP. 752-757; BIBL. 3 REF.Article

TAUBERIAN THEOREMS BETWEEN THE LOGARITHMIC AND ABEL-TYPE SUMMABILITY METHODSBORWEIN D; WATSON B.1982; PAC. J. MATH.; ISSN 0030-8730; USA; DA. 1982; VOL. 101; NO 1; PP. 11-23; BIBL. 5 REF.Article

SETS OF SUMMABILITYBOLLINGER RC.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 3; PP. 271-278; BIBL. 4 REF.Article

LES SERIES K-SOMMABLES ET LEURS APPLICATIONSRAMIS JP.1980; LECTURE NOTES PHYS.; DEU; DA. 1980; NO 126; PP. 178-199; BIBL. 57 REF.Conference Paper

THE SUMMATION OF SERIES OF HYPERBOLIC FUNCTIONSZUCKER IJ.1979; S.I.A.M. J. MATH. ANAL.; USA; DA. 1979; VOL. 10; NO 1; PP. 192-206; BIBL. 14 REF.Article

ON THE ABSOLUTE NOERLUND SUMMABILITY FACTORS OF INFINITE SERIES.AHMAD ZU; BEGUM BJ.1977; INDIAN J. PURE APPL. MATH.; IND; DA. 1977; VOL. 8; NO 9; PP. 992-1008; BIBL. 15 REF.Article

METHODS FOR THE SUMMATION OF INFINITE SERIES IN CLOSED FORM.MOHAMMED AL HAKKAK.1976; INTERNATION. J. ELECTR. ENGNG EDUC.; G.B.; DA. 1976; VOL. 13; NO 3; PP. 257-270; ABS. FR. ALLEM. ESP.; BIBL. 10 REF.Article

A NOTE ON THE ABSOLUTE RIESZ SUMMABILITY OF FOURIER SERIES AND ALLIED SERIESPREM CHANDRA.1976; INDIAN J. PURE APPL. MATH.; IND; DA. 1976; VOL. 7; NO 6; PP. 658-674; BIBL. 12 REF.Article

TAUBER-SAETZE UND M-PERFEKTHEIT = THEOREME DE TAUBER ET M-PERFECTIONMEYER KONIG W; ZELLER K.1981; MATH. Z.; ISSN 0025-5874; DEU; DA. 1981; VOL. 177; NO 2; PP. 257-266; BIBL. 16 REF.Article

SOME GENERALISATIONS OF THE POISSON SUMMATION FORMULACROWLEY BJB.1979; J. PHYS. A; GBR; DA. 1979; VOL. 12; NO 11; PP. 1951-1955; BIBL. 10 REF.Article

GENERALIZATION OF CERTAIN SUMMATIONS DUE TO RAMANUJAN.CHIH BING LING.1978; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1978; VOL. 9; NO 1; PP. 34-48; BIBL. 1 REF.Article

ON STRONG MATRIX SUMMABILITYPRASAD G; MITTAL ML.1978; INDIAN J. PURE APPL. MATH.; IND; DA. 1978; VOL. 9; NO 10; PP. 1076-1082; BIBL. 6 REF.Article

ON THE SUMMATION OF CERTAIN MULTIPLE SERIES DEFINED BY A DIFFERENCE EQUATION.JAIYESIMI SB.1977; AN. STI. UNIV. "AL. I. CUZA" IASI, 1A; ROMAN.; DA. 1977; VOL. 23; NO 1; PP. 97-102; BIBL. 4 REF.Article

ON BINARY-EXPONENT ALTERNATING SUMS.POHL P.1976; B.I.T.; DANM.; DA. 1976; VOL. 16; NO 3; PP. 308-312; BIBL. 2 REF.Article

NOTES ON THE DYSON CONJECTUREANDREWS GE.1980; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1980; VOL. 11; NO 5; PP. 787-792; BIBL. 11 REF.Article

SERIES SUMMATION METHODSGAMMEL JL.1977; PADE AND RATIONAL APPROXIMATION. INTERNATIONAL SYMPOSIUM/1976/TAMPA, FL; USA; NEW YORK: ACADEMIC PRESS; DA. 1977; PP. 365-374; BIBL. 8 REF.Conference Paper

A SUMMATION PROCEDURE FOR EXPANSIONS IN ORTHOGONAL POLYNOMIALS.GARIBOTTI CR; GRINSTEIN FF.1977; REV. BRAS. FIS.; BRA; DA. 1977; VOL. 7; NO 3; PP. 557-567; ABS. POR; BIBL. 3 REF.Article

ON CONVERGENCE AND SUMMABILITY OF FOURIER SERIESAKHOBADZE TI.1982; ANAL. MATH. (BP.); ISSN 0133-3852; HUN; DA. 1982; VOL. 8; NO 2; PP. 79-102; ABS. RUS; BIBL. 19 REF.Article

SOMMATION DES SERIES DOUBLES DE DIRICHLETYANUSHAUSKAS A.1982; LITOV. MAT. SB.; ISSN 506974; SUN; DA. 1982; VOL. 22; NO 2; PP. 202-210; ABS. LIT/ENG; BIBL. 2 REF.Article

  • Page / 21